| Model Number |
9628 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next ez meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
Event or Problem Description
The customer called ascensia customer service to seek assistance with the contour® next ez meter.During the troubleshooting, it was found that the customer's blood glucose readings were not being stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour® next ez meter with serial # (b)(6) for evaluation.No test strips were returned.Therefore, an in-house testing was performed with the returned meter and in-house contour® next test strips from lot # 3hheg05a using blood spiked with glucose at 135 mg/dl, as determined by the ysi instrument in five replicates.All tests recovered within the fit-for-use limits and were properly stored in the meter's memory.